Alert archive / Minnesota / Wind Advisories in 2008
Wind Advisory 6, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at Apr 15, 2008, 4:46 AM CDT for 10 counties in North Dakota; 16 counties in Minnesota. It took effect at Apr 15, 2008, 10:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2008, 4:46 AM CDT (09:46 UTC)
- In effect from
- Apr 15, 2008, 10:00 AM CDT
- Expired
- Apr 15, 2008, 9:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Grand Forks, ND
All 26 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Grand Forks County, ND, Griggs County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 70 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2926 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFGF 150946 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 446 AM CDT TUE APR 15 2008 ...GUSTY SOUTH WINDS EXPECTED AGAIN FOR TODAY... .LOW PRESSURE OVER WESTERN NORTH DAKOTA AND HIGH PRESSURE OVER THE OHIO VALLEY WILL PRODUCE GUSTY SOUTH WINDS ACROSS THE NORTHERN PLAINS. THE WIND WILL PICK UP LATER THIS MORNING AND SHOULD SETTLE DOWN BY EARLY THIS EVENING. MNZ003-027>031-040-NDZ038-039-049-052-053-160000- /O.NEW.KFGF.WI.Y.0006.080415T1500Z-080416T0000Z/ CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE... VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON 446 AM CDT TUE APR 15 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE WIND ADVISORY IS IN EFFECT ROUGHLY SOUTH OF A LINE FROM DAZEY NORTH DAKOTA TO NEAR PARK RAPIDS MINNESOTA. GUSTY SOUTH WINDS WILL INCREASE LATER THIS MORNING WITH FREQUENT WIND GUSTS IN THE 30 TO 40 MPH RANGE. THE WINDS ARE EXPECTED TO SETTLE DOWN BY EARLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR GUSTY WINDS. $$ HOPPES
5 follow-up statements
000 WWUS73 KFGF 151515 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1015 AM CDT TUE APR 15 2008 ...GUSTY SOUTH WINDS EXPECTED AGAIN FOR TODAY... .LOW PRESSURE OVER WESTERN NORTH DAKOTA AND HIGH PRESSURE OVER THE OHIO VALLEY WILL PRODUCE GUSTY SOUTH WINDS ACROSS THE NORTHERN PLAINS. THE WIND WILL PICK UP LATER THIS MORNING AND SHOULD SETTLE DOWN BY EARLY THIS EVENING. MNZ001-002-007-008-013>016-022-023-NDZ016-027>030-160000- /O.EXA.KFGF.WI.Y.0006.000000T0000Z-080416T0000Z/ WEST POLK-NORMAN-WEST MARSHALL-EAST MARSHALL-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER- EASTERN WALSH COUNTY-GRAND FORKS-GRIGGS-STEELE-TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...WARREN...NEWFOLDEN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...BAGLEY...MAHNOMEN...LAKE ITASCA... GRAFTON...GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE 1015 AM CDT TUE APR 15 2008 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTH WINDS GUSTING TO NEAR 40 MPH CAN BE EXPECTED INTO EARLY EVENING. THE WINDS ARE EXPECTED TO SETTLE DOWN LATER THIS EVENING AS A COLD FRONT APPROACHES THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR GUSTY WINDS. $$ MNZ003-027>031-040-NDZ038-039-049-052-053-160000- /O.CON.KFGF.WI.Y.0006.000000T0000Z-080416T0000Z/ CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE... VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON 1015 AM CDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTH WINDS GUSTING TO NEAR 40 MPH CAN BE EXPECTED INTO EARLY EVENING. THE WINDS ARE EXPECTED TO SETTLE DOWN LATER THIS EVENING AS A COLD FRONT APPROACHES THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR GUSTY WINDS. $$ VOELKER
000 WWUS73 KFGF 152007 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 307 PM CDT TUE APR 15 2008 ...GUSTY SOUTH WINDS TO CONTINUE INTO THE EVENING... .STRONG SOUTH WINDS WITH GUSTS TO 40 MPH WILL CONTINUE INTO THE EVENING AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL DIMINISH FROM WEST TO EAST ACROSS THE REGION THIS EVENING. MNZ001>003-007-008-013>016-022-023-027>031-040-NDZ016-027>030-038- 039-049-052-053-160000- /O.CON.KFGF.WI.Y.0006.000000T0000Z-080416T0000Z/ WEST POLK-NORMAN-CLAY-WEST MARSHALL-EAST MARSHALL-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- GRANT-EASTERN WALSH COUNTY-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...WARREN...NEWFOLDEN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...BAGLEY...MAHNOMEN...LAKE ITASCA... DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...ELBOW LAKE...GRAFTON...GRAND FORKS... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON... GWINNER...WAHPETON 307 PM CDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTH WINDS GUSTING TO NEAR 40 MPH CAN BE EXPECTED INTO EARLY EVENING. THE WINDS ARE EXPECTED TO SETTLE DOWN LATER THIS EVENING AS A COLD FRONT APPROACHES THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR GUSTY WINDS. $$
000 WWUS73 KFGF 152213 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 513 PM CDT TUE APR 15 2008 ...GUSTY SOUTH WINDS WILL CONTINUE INTO THE EVENING... .STRONG SOUTH WINDS OF 25 TO 35 MPH WILL CONTINUE INTO THE EVENING AHEAD OF AN APPROACHING COLD FRONT. WINDS COULD GUST AS HIGH AS 50 MPH OVER PARTS OF NORTHWESTERN MINNESOTA. THE WINDS WILL DIMINISH FROM WEST TO EAST ACROSS THE REGION DURING THE EVENING HOURS. MNZ006-009-017-024-032-160200- /O.EXB.KFGF.WI.Y.0006.000000T0000Z-080416T0200Z/ LAKE OF THE WOODS-NORTH BELTRAMI-SOUTH BELTRAMI-HUBBARD-WADENA- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...BEMIDJI... PARK RAPIDS...WADENA 513 PM CDT TUE APR 15 2008 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED THROUGH MID EVENING. THE WIND SPEEDS WILL BEGIN TO DECREASE AROUND SUNSET AS A COLD FRONT APPROACHES THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR GUSTY WINDS. $$ MNZ013>016-022-023-027>031-040-NDZ053-160200- /O.EXT.KFGF.WI.Y.0006.000000T0000Z-080416T0200Z/ PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-MAHNOMEN- SOUTH CLEARWATER-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-RICHLAND- INCLUDING THE CITIES OF...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...MAHNOMEN...LAKE ITASCA...DETROIT LAKES... WOLF LAKE...BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS... ELBOW LAKE...WAHPETON 513 PM CDT TUE APR 15 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH MID EVENING OVER PORTIONS OF NORTHWESTERN MINNESOTA AND FAR SOUTHEASTERN NORTH DAKOTA. EXPECT WIND SPEEDS TO DECREASE AROUND SUNSET AS A COLD FRONT APPROACHES THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR GUSTY WINDS. $$ MNZ001>003-007-008-NDZ016-027>030-038-039-049-052-160000- /O.CON.KFGF.WI.Y.0006.000000T0000Z-080416T0000Z/ WEST POLK-NORMAN-CLAY-WEST MARSHALL-EAST MARSHALL- EASTERN WALSH COUNTY-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS- RANSOM-SARGENT- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...WARREN...NEWFOLDEN...GRAFTON...GRAND FORKS... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON... GWINNER 513 PM CDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL PERSIST INTO THE EARLY EVENING. THE WINDS WILL BE STRONGEST OVER WEST CENTRAL MINNESOTA WHERE SOME GUSTS NEAR 50 MPH ARE POSSIBLE. EXPECT WIND SPEEDS TO DECREASE FROM WEST TO EAST ACROSS THE AREA THIS EVENING AS A COLD FRONT APPROACHES. IT WILL STILL REMAIN WINDY BEHIND THE FRONT AFTER THE COLD FRONTAL PASSAGE...WITH NORTHWEST WINDS GUSTING TO 35 MPH LATER TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR GUSTY WINDS. $$ CJS/DK
000 WWUS73 KFGF 160006 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 706 PM CDT TUE APR 15 2008 ...GUSTY SOUTH WINDS SLOWLY SUBSIDING... .STRONG SOUTH WINDS OF 25 TO 35 MPH ARE SLOWLY SUBSIDING ACROSS THE REGION. WINDS COULD GUST AS HIGH AS 45 MPH OVER PARTS OF NORTHWESTERN MINNESOTA THROUGH THIS EVENING. THE WINDS WILL DIMINISH FROM WEST TO EAST ACROSS THE REGION DURING THE EVENING HOURS. MNZ001>003-007-008-NDZ016-027>030-038-039-049-052-160115- /O.EXP.KFGF.WI.Y.0006.000000T0000Z-080416T0000Z/ WEST POLK-NORMAN-CLAY-WEST MARSHALL-EAST MARSHALL- EASTERN WALSH COUNTY-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS- RANSOM-SARGENT- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...WARREN...NEWFOLDEN...GRAFTON...GRAND FORKS... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON... GWINNER 706 PM CDT TUE APR 15 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE SUBSIDED...ALTHOUGH IT WILL REMAIN WINDY THROUGH THE OVERNIGHT. SOUTH WINDS WILL SWITCH TO THE NORTH LATER THIS EVENING...AND GUST UP TO 35 MPH AT TIMES TONIGHT. $$ MNZ006-009-013>017-022>024-027>032-040-NDZ053-160200- /O.CON.KFGF.WI.Y.0006.000000T0000Z-080416T0200Z/ LAKE OF THE WOODS-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-RICHLAND- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI... MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES... WOLF LAKE...BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS... WADENA...ELBOW LAKE...WAHPETON 706 PM CDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED THROUGH MID EVENING OVER PORTIONS OF NORTHWESTERN MINNESOTA AND FAR SOUTHEASTERN NORTH DAKOTA. EXPECT WIND SPEEDS TO DECREASE SHORTLY AFTER SUNSET AS A COLD FRONT APPROACHES THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR GUSTY WINDS. $$ DK
000 WWUS73 KFGF 160158 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 858 PM CDT TUE APR 15 2008 ...WIND ADVISORY ALLOWED TO EXPIRE... .THE GUSTY SOUTH WINDS THAT OCCURRED EARLIER OVER EASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA HAVE DIMINISHED WITH SUNSET AND THE APPROACH OF A COLD FRONT. MNZ006-009-013>017-022>024-027>032-040-NDZ053-160300- /O.EXP.KFGF.WI.Y.0006.000000T0000Z-080416T0200Z/ LAKE OF THE WOODS-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-RICHLAND- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI... MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES... WOLF LAKE...BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS... WADENA...ELBOW LAKE...WAHPETON 858 PM CDT TUE APR 15 2008 ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. GUSTY SOUTH WINDS HAVE DIMINISHED WITH SUNSET AND THE APPROACH OF A COLD FRONT. WINDS BEHIND THE FRONT WILL SWITCH TO THE NORTHWEST AND COULD GUST TO 30 MPH FOR A TIME...BUT ADVISORY LEVEL WINDS ARE NO LONGER EXPECTED. $$ CJS/DK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Apr 15, 4:30 AM CDT, 16 minutes earlier.
Area forecast discussion, Apr 15, 4:30 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
430 AM CDT TUE APR 15 2008
.DISCUSSION...TODAY THROUGH THURSDAY NIGHT
LOW LEVEL THETA-E RIDGE FORECAST TO MOVE OVER THE AREA TONIGHT.
SHOWALTER INDICES BECOME SLIGHT NEUTRAL THIS AFTERNOON AND EVENING
OVER WESTERN ZONES. WILL EXPAND POPS IN THE WEST THIS EVENING. COLD
FRONT MOVES INTO TONIGHT WITH PRECIPITATION MAINLY EXPECTED POST
FRONTAL.
GUSTY WIND STILL EXPECTED LATER THIS MORNING AND THIS AFTERNOON
MAINLY OVER THE SOUTHERN ZONES. WILL ISSUE A WIND ADVISORY FOR
SOUTHERN ZONES.
EXTENDED...FRIDAY AND SATURDAY
SPLIT UPPER LEVEL FLOW WITH SYSTEM MOVING SOUTHEAST OF THE FORECAST
AREA FRI. A COLD FRONT WILL BE NEARLY STATIONARY OVER WESTERN ND ON
SAT.
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED ACROSS THE AREA TODAY. COLD FRONT WILL
MOVE INTO THE AREA THIS EVENING AND MAY BRING MVFR CIGS POST
FRONTAL.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR NDZ038-039-049-052-053.
MN...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR MNZ003-027>031-040.
&&
HOPPESHazardous weather outlook, Apr 14, 3:14 PM CDT, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 314 PM CDT MON APR 14 2008 MNZ001>005-007-008-013>015-029-NDZ016-027>030-038-039-049-052-053- 152015- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-WILKIN-EASTERN WALSH COUNTY- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND- 314 PM CDT MON APR 14 2008 ...A WIND ADVISORY IS IN EFFECT THROUGH 10 PM MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TONIGHT STRONG SOUTHERLY WINDS FROM 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL PERSIST THROUGH THIS EVENING. WINDS WILL SLOWLY SUBSIDE OVERNIGHT... ALTHOUGH IT WILL REMAIN WINDY THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SOUTHERLY WINDS WILL INCREASE ONCE AGAIN TUESDAY...AND GUST TO NEAR 40 MPH BY LATE TUESDAY MORNING. WINDS WILL SHIFT TO THE NORTHWEST BY TUESDAY NIGHT BEHIND A COLD FRONT...ALONG WITH SHOWERS POSSIBLE. THERE WILL BE A CHANCE OF THUNDERSTORMS NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ006-009-016-017-022>024-027-028-030>032-040-152015- LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- 314 PM CDT MON APR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TONIGHT STRONG SOUTHERLY WINDS FROM 25 TO 30 MPH WITH GUSTS TO 40 MPH WILL PERSIST THROUGH THIS EVENING. WINDS WILL SLOWLY SUBSIDE OVERNIGHT... ALTHOUGH IT WILL REMAIN WINDY THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SOUTHERLY WINDS WILL INCREASE ONCE AGAIN TUESDAY...AND GUST TO NEAR 35 MPH BY LATE TUESDAY MORNING. WINDS WILL SHIFT TO THE NORTHWEST BY TUESDAY NIGHT BEHIND A COLD FRONT...ALONG WITH SHOWERS POSSIBLE. THERE WILL BE A CHANCE OF THUNDERSTORMS NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NDZ006>008-014-015-024-026-054-152015- TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EDDY-NELSON- WESTERN WALSH COUNTY- 314 PM CDT MON APR 14 2008 ...A RED FLAG WARNING IS IN EFFECT THROUGH 9 PM... ...A WIND ADVISORY IS IN EFFECT THROUGH 10 PM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TONIGHT STRONG SOUTHERLY WINDS FROM 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL PERSIST THROUGH THIS EVENING. WINDS WILL SLOWLY SUBSIDE OVERNIGHT... ALTHOUGH IT WILL REMAIN WINDY THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SOUTHERLY WINDS WILL INCREASE ONCE AGAIN TUESDAY...AND GUST TO NEAR 35 MPH BY LATE TUESDAY MORNING. WINDS WILL SHIFT TO THE NORTHWEST BY TUESDAY NIGHT BEHIND A COLD FRONT...ALONG WITH SHOWERS POSSIBLE. THERE WILL BE A CHANCE OF THUNDERSTORMS NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DK
Nearby
Wind Advisories in Minnesota, 2008Wind Advisories in North Dakota, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.